CONFORMAL SEMI-INVARIANT RIEMANNIAN MAPS TO KAHLER MANIFOLDS


Creative Commons License

Akyol M. A. , ŞAHİN B.

REVISTA DE LA UNION MATEMATICA ARGENTINA, vol.60, no.2, pp.459-468, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 60 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.33044/revuma.v60n2a12
  • Title of Journal : REVISTA DE LA UNION MATEMATICA ARGENTINA
  • Page Numbers: pp.459-468

Abstract

As a generalization of CR-submanifolds and semi-invariant Riemannian maps, we introduce conformal semi-invariant Riemannian maps from Riemannian manifolds to almost Hermitian manifolds. We give non-trivial examples, investigate the geometry of foliations, and obtain decomposition theorems by using the existence of conformal Riemannian maps. We also investigate the harmonicity of such maps and find necessary and sufficient conditions for conformal anti-invariant Riemannian maps to be totally geodesic.